MathSciNet Relay Station
MathSciNet bibliographic data
MR831062 (87m:22031) 22E45 (20C30 20G05)
Cherednik, I. V. Special bases of irreducible representations of a degenerate affine Hecke algebra. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 87–88.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement